# SDR CALA2014050690964

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 68,252 hours, 24,949 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FUSE AFT OF FR 77 STRINGER 29L - 30L PREVIOUS REPAIR DOUBLER DISBONDED.  INSTALLED NEW REPAIR DOUBLER IAW SRM 53-51-11 NO SRI IAW 53-51-11 TBL 202.
